MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ORTHOPAEDIC SALVAGE SYSTEM MODULAR TIBIAL BASEPLATE 79MM; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. ORTHOPAEDIC SALVAGE SYSTEM MODULAR TIBIAL BASEPLATE 79MM; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Codes Unstable (1667); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Failure of Implant (1924); Insufficient Information (4580)
Date of Event 07/21/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a right knee arthroplasty revision to address post-operative instability and bone preservation.Attempts have been made, however, no additional information is available.
 
Additional Manufacturer Narrative
(b)(4).D10 - concomitant devices - orthopaedic salvage system poly lock pin catalog #: 150478 lot #: 395950, orthopaedic salvage system 4cm diaphyseal segment catalog #: 150482 lot #: 640430, orthopaedic salvage system cemented im stem 15mm x 150mm catalog #: 150369 lot #: 055900, orthopaedic salvage system 7cm segmental femoral component right catalog #: 150354 lot #: 782310, series a 3 peg patella thin 37mm x 8.6mm catalog #: 184788 lot #: 277320, orthopaedic salvage system polyethylene tibial bearing 16mm catalog #: 150412 lot #: 622440, orthopaedic salvage system reinforced yoke catalog #: 150493 lot #: 293580, orthopaedic salvage system polyethylene femoral bushings catalog #: 150477 lot #: 096430, orthopaedic salvage system axle catalog #: 150480 lot #: 942420, orthopaedic salvage system polyethylene tibial bushing catalog #: 150476 lot #: 540910.The complainant has indicated that the product will not be returned to zimmer biomet for investigation, as the devices were discarded.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this patient; please see all reports associated with this event: 0001825034-2023-01892, 0001825034-2023-01896, 0001825034-2023-01897, 0001825034-2023-01898, 0001825034-2023-01900, 0001825034-2023-01901, 0001825034-2023-01903, 0001825034-2023-01904, 0001825034-2023-01905, 0001825034-2023-01906.H3 other text : investigation incomplete.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The device history records were reviewed and no discrepancies were identified.A definitive root cause could not be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
ORTHOPAEDIC SALVAGE SYSTEM MODULAR TIBIAL BASEPLATE 79MM
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key17552863
Report Number0001825034-2023-01899
Device Sequence Number20567870
Product Code JDI
UDI-Device Identifier00880304239456
UDI-Public(01)00880304239456(17)241109(10)689560
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K002757
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/09/2024
Device Model NumberN/A
Device Catalogue Number150424
Device Lot Number689560
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2023
Supplement Date Received by Manufacturer12/15/2023
Initial Report FDA Received Date08/15/2023
Supplement Report FDA Received Date12/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/09/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale